New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Neurontin
5 Replies
grammy5 - March 27

I have been taking 100mg caps 3x a day for 4 days. My head feels like it's in a tunnel....off balance...banging into everything....just feel very weird. Anyone else have this problem?

 

maryel - April 29

That is strong medicine. Ask your doctor if you can cut the dosage in half for awhile until your body gets used to it.

 

canderson - May 26

My doctor started me on 100mg a day for a week. Then added 100mg and so forth so it would take a month to get to 400mg. When I reached 400mg I wasn't feel so well. I just didn't feel right in my head. I went back down the other direction and went off of it. But you can't just abruptly stop it once you start.

 

Fantod - May 27

I take it at night so I sleep some of the side effects off.

 

fancithatt - August 5

Well goodness I take 600mg three times a day and I'm a very little person (5ft 100lbs) and it seems to be working for me. I get a little tired at first but then after that I'm fine. Dr did have me on 300mg twice a day to build up and after two weeks up'd my prescription. Anyway you will have to decided what to take and I'm all for trying to see if it will help. Good luck

 

Draco - August 17

Sorry to hear that it's making you foggy. I've had FMS and RLS since I was 7, though it was only diagnosed about 7 years ago when I was 31 and tehn only after paying to see a private consultant (I live in the UK), this consultant gave me what you call Neurontin we call it Gabapentin in the UK, and my doseage was increased slowly and it does give you that foggy feeling, especially when you add it to other drugs, but once you get used to the feeling I would take the 'fog' over the pain any day as I find it really works for me. Now if I could just get a decent nights sleep it would do wonders I'm sure :)

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question